MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130620
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Vascular Dissection (3160)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial that after angioplasty procedure with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter duplex ultrasound demonstrated dissection type d and stent was placed.
 
Event or Problem Description
It was reported through the results of a clinical trial that after angioplasty procedure with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter duplex ultrasound demonstrated dissection type d and stent was placed.New information: it was reported through the result of a clinical trial approximately 6 months post index procedure, duplex ultrasound was performed and stenosis was identified.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported through the results of a clinical trial that after angioplasty procedure with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter duplex ultrasound demonstrated dissection type d and stent was placed.Approximately six months and twelve months post index procedure, duplex ultrasound was performed and stenosis was identified.The subject completed the study.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided and a lot history review was conducted.Investigation summary: the sample was not returned.Images and medical records were not provided.The investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiration date: 10/2020),.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8961777
Report Number2020394-2019-03080
Device Sequence Number16761954
Product Code PNO
UDI-Device Identifier00801741116902
UDI-Public(01)00801741116902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUS35130620
Device Catalogue NumberUS35130620
Device Lot NumberGFCY1181
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer12/02/2019
08/31/2020
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date12/03/2019
09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL; CLOPIDOGREL; CLOPIDOGREL; CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR